Doctor insights on:
Burning Sensation In Legs And Feet
My GP has prescribed Efexor
37.5mg tablets for my anxiety I have only had one tablet and I have had a burning sensation in my legs and feet?
Thoughts: Anxiety is best treated by CBT therapy w/ or w/out medication. Decide together in Tx. Most GPs do the best they can, but they are not specialists. Best advice would be to let the GP know your reaction and stop the Rx at only one dose. More doses might begin to need tapering. You could just stop and seek a psychotherapist. Best! ...Read moreSee 1 more doctor answer
A burning sensation can be descriptive of nerve pain, some variations of migraine, and even central brain problems after a stroke. Have heard this said associated with phantom limb syndrome, reflex sympatheric dystrophy, and trigeminal neuralgia. Other patients might say ...Read more
Can a severely narrowed bilateral neural foramina cause skin burning sensation in feet & legs? MRI says there is this narrowing.
Possible: Depends on level of narrowing - would have to involve multiple levels to cause this. Important thing is to rule out other medical conditions that can be potentially more serious like untreated diabetes, vascular disease, low vitamin levels, kidney/liver disease, medication side effects etc. Doctor can rule these out and then if left with diagnosis of narrow foramina that may need neurosurgery eval ...Read more
Burning sensation in feet& legs. Vein Dr. says it's not veins..but I should see a Neurologist?Could nerves be causing all this burning?
Burning and nerves: Yes, the sensation of burning is probably caused by problems with the nerves more than any other source, besides changes in the skin, which can be seen. If the area that feels like burning is the same on both sides, and the skin looks okay, it makes sense to consider if it is the nerves, or at least, something that is bothering the nerves. ...Read more
Jus dx w/lupus. I have a burning sensation from foot up to leg and sort of feels cool when I rub the painful leg. Any idea if I'm heading for a flare?
Depends on your data: This depends on the database to diagnose your lupus. These symptoms suggest neurologic issues but you need to discuss with your physician and your rheumatologist. It could also be soft tissue rheumatism. This may not signal a flare at al. Your physician can guide you ...Read more
4 weeks postop alif, was doing great, no leg or back pain, just recovery pain. Now burning sensation & pain on top of feet, very painful & bad at night.
Nerve irritation: This sounds like an irritation of the L5 nerve root or distal peroneal nerve. Check back with your surgeon. Re-imaging with MRI or myelogram, or electrophysiological workup (EMG) may be helpful to pinpoint the problem. They may start you on Neurontin or Lyrica (pregabalin) medication which reduces nerve pain. Short course of steroids (cortisone) may help but will slow down your fusion. ...Read moreSee 1 more doctor answer
Foot swelling: What can cause feet & ankles to swell: there are many causes, but in a person in the 30s age group, this could be from an inherent weakness in the lymphatic circulation, causing impairment in drainage so fluids build up in the feet & ankles with prolonged standing or walking. The tingling burning sensation that comes with the foot swelling is due to sensory nerve impingemt. ...Read moreSee 1 more doctor answer
Burning sensation and pain in lower right leg, numbing sensation in foot, pinching sensation in hip ?
I'm having a tingling, numbing, almost burning sensation on the side of my right leg, below my knee and into my foot but yet it feels cold?
Burning sensation in waist now. started in feet then went to upper legs then pelvic and groin. only legs and pelvic were together. what could it be?
- Talk to a doctor live online for free
- Burning feet sensation diabetes
- Burning sensation on feet at night
- Tops of feet burning sensation
- Ask a doctor a question free online
- Causes of burning feet sensation
- Burning sensation under feet
- Burning sensation in feet and toes
- Burning sensation on top of feet
- Talk to a neurologist online